# SDR 9717116611

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611US
- Make and model: Boeing 747251B
- Aircraft serial: 20356
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Light
- Condition: Illuminated
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE RED LANDING GEAR LIGHT ILLUMINATED.  RECYCLED THE LANDING GEAR AND THE LIGHT EXTINGUISHED.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  VISUALLY INSPECTED LANDING GEAR, ALL CHECKED NORMAL.
